Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jjasd33

Bump On Chest When Finishing Accutane Course?

Recommended Posts

I have 15 days left of my accutane course however I just got a bump on my chest which I am assuming is a cyst.

It kind of happened out of the blue, and I'm scared to death because my accutane course was even extended from 4.5 month course to a 5.5 course (I took 80mg/day during the entire course),

It is one of two active pimples that i have (the other is a minor one on my forehead) that I think are a result from my workout plan. At the end of December, I started to go on a bulk by eating a lot, drinking protein powders, and lifting weights a lot. I figured since I'm on accutane, I shouldn't breakout as a result but I guess I was wrong. I think it might have been from my preworkout, considering theres a lot of unnatural ingredients (no stimulants however) and my protein powder is beef isolate, so no dairy in there.

Should I be concerned? Could this be something other than acne? Hadn't had a brand new cyst since october-november.....damn!!

Link to comment
Share on other sites

I have 15 days left of my accutane course however I just got a bump on my chest which I am assuming is a cyst.

It kind of happened out of the blue, and I'm scared to death because my accutane course was even extended from 4.5 month course to a 5.5 course (I took 80mg/day during the entire course),

It is one of two active pimples that i have (the other is a minor one on my forehead) that I think are a result from my workout plan. At the end of December, I started to go on a bulk by eating a lot, drinking protein powders, and lifting weights a lot. I figured since I'm on accutane, I shouldn't breakout as a result but I guess I was wrong. I think it might have been from my preworkout, considering theres a lot of unnatural ingredients (no stimulants however) and my protein powder is beef isolate, so no dairy in there.

Should I be concerned? Could this be something other than acne? Hadn't had a brand new cyst since october-november.....damn!!

What does it look like specifically? It could be a boil. Working out and being a guy can put you more at risk of that stuff.

Edited by Michelle Reece
Link to comment
Share on other sites

I have 15 days left of my accutane course however I just got a bump on my chest which I am assuming is a cyst.

It kind of happened out of the blue, and I'm scared to death because my accutane course was even extended from 4.5 month course to a 5.5 course (I took 80mg/day during the entire course),

It is one of two active pimples that i have (the other is a minor one on my forehead) that I think are a result from my workout plan. At the end of December, I started to go on a bulk by eating a lot, drinking protein powders, and lifting weights a lot. I figured since I'm on accutane, I shouldn't breakout as a result but I guess I was wrong. I think it might have been from my preworkout, considering theres a lot of unnatural ingredients (no stimulants however) and my protein powder is beef isolate, so no dairy in there.

Should I be concerned? Could this be something other than acne? Hadn't had a brand new cyst since october-november.....damn!!

What does it look like specifically? It could be a boil. Working out and being a guy can put you more at risk of that stuff.

Its raised and red, about a little smaller than a dime, but it feels a lot bigger. You cant really tell its raised because its in like the middle of my chest, like sternum area. I've had something like this in the past, but it popped or just went away...cant remember

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×